The papers published in the journal are reviewed by Mathematical Reviews and Zentralblatt MATH.

On Holomorphic Curvature of Complex Finsler with special (α, β)−Metric

Authors

Vanithalakshmi S. M., Narasimhamurthy S. K. and Roopa M. K.

Abstract

The notion of the holomorphic curvature for a Complex Finsler space (M, F) is defined with respect to the Chern complex linear connection on the pull-back tangent bundle. This paper is about the fundamental metric tensor, inverse tensor and as a special approach of the pull-back bundle is devoted to obtain the Riemannian curvature and holomorphic curvature of Complex Finsler with special (α, β)-metric

Keywords and Phrases : Complex Finsler space with (α, β)−metric, Holomorphic flag curvature, Riemannian curvature, Ricci curvature
AMS Subject Classification : : 53C25, 53C40, 53D15.

Received date : September 12, 2018

Accepted date: November 23, 2018

cited by: J.T.S. Vol. 12 (2018), pp.33-48

 

Download PDF